Victor Palamodov

Professor of School of Mathematical Sciences  Tel Aviv University.



Publications 2007-2017+
  • Reconstructions from integrals over non-analytic manifolds (preprint 2018)
  • Some recent developments of the Radon transform theory (preprint 2017)
  • Comments on the paper T Nara, T Furuchi and M Fishimi IP 33 105005 (preprint 2017)
  • Reconstruction of the refractive index by near-field contrast imaging (preprint 2017)
  • Algebraic symplectic reduction and quantization of singular spaces arxiv: math-phys 1706.08102
  • Reconstruction from cone integral transform Inverse Probl. 33 104001 (2017)
  • A geometric characterization of a class of Poisson type distributions J. of Fourier Analysis and Appl. 23, 1227-1237 (2017)
  • An analytic method for the inverse problem of MREPT Inverse Probl. 035003 (2016)
  • Reconstruction from data of integrals CRC (2016).
  • New approaches in inverse scattering Russian Math. Surveys 71:3, 513-537 (2016)
  • On reconstruction of strain fields from tomographic data Inverse Probl. 31, 085002 (2015)
  • A parametrix method for image reconstruction Journal d'Analyse mathematique 125, 353-370 (2015)
  • Hartogs extension for solutions of systems of differential equations Journal of Geometric Analysis 242, 667-686 (2014)
  • Time reversal in photoacoustic tomography and levitation in a cavity Inverse Probl. 30, 125006 (2014)
  • Fourier duality in integral geometries and reconstruction from non redundant data J. of Fourier Analysis and Appl. 20, 947-960 (2014)
  • A uniform reconstruction formula in integral geometry Inverse Problems 28, 065014 (2012)
  • An analytic reconstruction for Compton scattering tomography in Lobachevski plane Inverse Probl. 27, 125004 (2011)
  • Reconstruction from a sampling of circle integrals in SO(3) Inverse Problems 26, 095008 (2010)
  • Inverse scattering as nonlinear tomography Wave Motion 47 N8, pp. 635-640 (2010)
  • Remarks on the general Funk-Radon transform and thermo-acoustic tomography Inverse Probl. and Imag. 4, 693-702 (2010)
  • Reconstruction of a differential form from its Doppler transform SIAM J. Math. Anal. 41 N4, 1713-1720 (2009)
  • Quantum shape of compact domains in phase space Contemp. Math. 481 AMS, pp.117-136 (2009)
  • Associative deformations of complex analytic spaces Letters in Math. Phys. 82, N2-3, 191-217 (2007)
  • Infinitesimal deformation quantization of complex analytic spaces Letters in Math. Phys. 79, N2, 131-142 (2007)